Follow
zied ammari
zied ammari
IRMAR
Verified email at univ-rennes1.fr - Homepage
Title
Cited by
Cited by
Year
Mean field limit for bosons and infinite dimensional phase-space analysis
Z Ammari, F Nier
Annales Henri Poincaré 9, 1503-1574, 2008
1512008
Mean field propagation of Wigner measures and BBGKY hierarchies for general bosonic states
Z Ammari, F Nier
Journal de mathématiques pures et appliquées 95 (6), 585-626, 2011
822011
Mean field limit for bosons and propagation of Wigner measures
Z Ammari, F Nier
Journal of mathematical physics 50 (4), 2009
772009
Asymptotic completeness for a renormalized nonrelativistic Hamiltonian in quantum field theory: the Nelson model
Z Ammari
Mathematical Physics, Analysis and Geometry 3, 217-285, 2000
622000
Mean field propagation of infinite dimensional Wigner measures with a singular two-body interaction potential
Z Ammari, F Nier
arXiv preprint arXiv:1111.5918, 2011
502011
On the rate of convergence for the mean field approximation of many-body quantum dynamics
Z Ammari, M Falconi, B Pawilowski
arXiv preprint arXiv:1411.6284, 2014
482014
Bohr's correspondence principle for the renormalized Nelson model
Z Ammari, M Falconi
SIAM Journal on Mathematical Analysis 49 (6), 5031-5095, 2017
382017
Wigner measures approach to the classical limit of the Nelson model: Convergence of dynamics and ground state energy
Z Ammari, M Falconi
Journal of Statistical Physics 157 (2), 330-362, 2014
382014
Scattering theory for a class of fermionic Pauli–Fierz models
Z Ammari
Journal of Functional Analysis 208 (2), 302-359, 2004
352004
Propagation of chaos for many-boson systems in one dimension with a point pair-interaction
Z Ammari, S Breteaux
Asymptotic Analysis 76 (3-4), 123-170, 2012
312012
On well-posedness for general hierarchy equations of Gross–Pitaevskii and Hartree type
Z Ammari, Q Liard, C Rouffort
Archive for Rational Mechanics and Analysis 238, 845-900, 2020
18*2020
On the uniqueness of probability measure solutions to Liouville's equation of Hamiltonian PDEs
Z Ammari, Q Liard
arXiv preprint arXiv:1602.06716, 2016
142016
Quantum mean-field asymptotics and multiscale analysis
Z Ammari, S Breteaux, F Nier
Tunisian Journal of Mathematics 1 (2), 221-272, 2018
82018
Gibbs measures as unique KMS equilibrium states of nonlinear Hamiltonian PDEs
Z Ammari, V Sohinger
Revista Matemática Iberoamericana 39 (1), 29-90, 2022
72022
On the classical limit of self-interacting quantum field Hamiltonians with cutoffs
Z Ammari, M Zerzeri
Hokkaido Mathematical Journal 43 (3), 385-425, 2014
72014
Towards a derivation of Classical ElectroDynamics of charges and fields from QED
Z Ammari, M Falconi, F Hiroshima
arXiv preprint arXiv:2202.05015, 2022
62022
On the Hausdorff dimension of singular sets for the Leray-α Navier-Stokes equations with fractional regularization
H Ali, Z Ammari
Dynamics of Partial Differential Equations 9 (3), 261-271, 2012
5*2012
Semiclassical analysis of quantum asymptotic fields in the Yukawa theory
Z Ammari, M Falconi, M Olivieri
Journal of Differential Equations 357, 236-274, 2023
22023
High temperature convergence of the KMS boundary conditions: The Bose-Hubbard model on a finite graph
Z Ammari, A Ratsimanetrimanana
Communications in Contemporary Mathematics 23 (05), 2050035, 2021
22021
On odd perturbations of free fermion fields
Z Ammari
Letters in Mathematical Physics 63, 241-253, 2003
22003
The system can't perform the operation now. Try again later.
Articles 1–20